Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 39 found articles
 
 
  Estimates of perturbed Oseen semigroups and their applications to the Navier-Stokes system in ℝn
 
 
Title: Estimates of perturbed Oseen semigroups and their applications to the Navier-Stokes system in ℝn
Author: Sazonov, L. I.
Appeared in: Mathematical notes
Paging: Volume 91 (2012) nr. 5-6 pages 833-846
Year: 2012
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 39 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands